Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 37, NWS New Orleans, LA

September 11, 2021

NWS New Orleans, LA issued this small craft advisory at Sep 11, 2021, 3:59 PM CDT. It took effect at Sep 11, 2021, 7:00 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 11, 2021, 3:59 PM CDT (20:59 UTC)
In effect from
Sep 11, 2021, 7:00 PM CDT
Expired
Sep 15, 2021, 7:00 AM CDT
In force
4 days
Issued by
NWS New Orleans, LA

The text

As transmitted.

236 
WHUS74 KLIX 112059
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
359 PM CDT Sat Sep 11 2021

GMZ550-552-555-570-572-575-120500-
/O.NEW.KLIX.SC.Y.0037.210912T0000Z-210913T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
359 PM CDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT SUNDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...From 7 PM this evening to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
12 follow-up statements
324 
WHUS74 KLIX 120312
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
1012 PM CDT Sat Sep 11 2021

GMZ550-552-555-570-572-575-121115-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210913T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
1012 PM CDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

* WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 
  to 8 ft expected.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
600 
WHUS74 KLIX 120857
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
357 AM CDT Sun Sep 12 2021

GMZ550-552-555-570-572-575-121700-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210913T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
357 AM CDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Seas 5 to 8 ft.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
377 
WHUS74 KLIX 121442
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
942 AM CDT Sun Sep 12 2021

GMZ550-552-555-570-572-575-122245-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210913T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
942 AM CDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southeast winds near 20 kt with gusts up to 30 kt and seas
  5 to 8 ft.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
601 
WHUS74 KLIX 122031
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
331 PM CDT Sun Sep 12 2021

GMZ550-552-570-572-130445-
/O.EXT.KLIX.SC.Y.0037.000000T0000Z-210915T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
331 PM CDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WHAT...Southeast winds near 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ555-575-130000-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210913T0000Z/
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
331 PM CDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...Southeast winds near 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
892 
WHUS74 KLIX 130232
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
932 PM CDT Sun Sep 12 2021

GMZ550-552-570-572-131200-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
932 PM CDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WHAT...Southeast winds near 20 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Portions of Gulf of Mexico west of the mouth of the
  Mississippi River.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
386 
WHUS74 KLIX 130851
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
351 AM CDT Mon Sep 13 2021

GMZ550-552-570-572-131700-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T0000Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
351 AM CDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WHAT...Seas 5 to 7 ft.

* WHERE...Coastal waters from the Southwest Pass of the 
  Mississippi River to Port Fourchon Louisiana out 20 NM, 
  Coastal Waters from Port Fourchon LA to Lower Atchafalaya 
  River LA out 20 nm, Coastal waters from Port Fourchon 
  Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and 
  Coastal waters from Southwest Pass of the Mississippi River to 
  Port Fourchon Louisiana from 20 to 60 NM.

* WHEN...Until 7 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
627 
WHUS74 KLIX 132029
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
329 PM CDT Mon Sep 13 2021

GMZ555-575-140430-
/O.NEW.KLIX.SC.Y.0038.210913T2029Z-210915T1200Z/
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
329 PM CDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Combined seas of 6 to 8 feet.

* WHERE...Coastal Waters from Boothville LA to Southwest Pass of 
  the Mississippi River out 20 nm and Coastal Waters from Stake 
  Island LA to Southwest Pass of the Mississippi River from 20 
  to 60 nm.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ557-577-140430-
/O.EXB.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
329 PM CDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Combined seas of 6 to 8 feet.

* WHERE...Coastal waters from Pascagoula Mississippi to Stake 
  Island out 20 NM and Coastal waters from Pascagoula 
  Mississippi to Stake Island Louisiana out 20 to 60 NM.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ550-552-570-572-140430-
/O.EXT.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
329 PM CDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...Seas 6 to 8 ft.

* WHERE...Coastal waters from the Southwest Pass of the 
  Mississippi River to Port Fourchon Louisiana out 20 NM, 
  Coastal Waters from Port Fourchon LA to Lower Atchafalaya 
  River LA out 20 nm, Coastal waters from Port Fourchon 
  Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and 
  Coastal waters from Southwest Pass of the Mississippi River to 
  Port Fourchon Louisiana from 20 to 60 NM.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
925 
WHUS74 KLIX 140305
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
1005 PM CDT Mon Sep 13 2021

GMZ550-552-557-570-572-577-141115-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
1005 PM CDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Seas 5 to 8 ft.

* WHERE...Coastal waters from the Southwest Pass of the 
  Mississippi River to Port Fourchon Louisiana out 20 NM, 
  Coastal Waters from Port Fourchon LA to Lower Atchafalaya 
  River LA out 20 nm, Coastal waters from Port Fourchon 
  Louisiana to Lower Atchafalaya River LA from 20 to 60 NM and 
  Coastal waters from Southwest Pass of the Mississippi River to 
  Port Fourchon Louisiana from 20 to 60 NM.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ555-575-141115-
/O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
1005 PM CDT Mon Sep 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Combined seas of 5 to 8 feet.

* WHERE...Coastal Waters from Boothville LA to Southwest Pass of 
  the Mississippi River out 20 nm and Coastal Waters from Stake 
  Island LA to Southwest Pass of the Mississippi River from 20 
  to 60 nm.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
419 
WHUS74 KLIX 140908
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
408 AM CDT Tue Sep 14 2021

GMZ550-552-557-570-572-577-141715-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
408 AM CDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 ft.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ555-575-141715-
/O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
408 AM CDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT....Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 ft.

* WHERE...Coastal Waters from Boothville LA to Southwest Pass of 
  the Mississippi River out 20 nm and Coastal Waters from Stake 
  Island LA to Southwest Pass of the Mississippi River from 20 
  to 60 nm.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
092 
WHUS74 KLIX 142010
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
310 PM CDT Tue Sep 14 2021

GMZ550-552-557-570-572-577-150415-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
310 PM CDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 ft.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ555-575-150415-
/O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
310 PM CDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 ft.

* WHERE...Coastal Waters from Boothville LA to Southwest Pass of 
  the Mississippi River out 20 nm and Coastal Waters from Stake 
  Island LA to Southwest Pass of the Mississippi River from 20 
  to 60 nm.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
622 
WHUS74 KLIX 150250
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
950 PM CDT Tue Sep 14 2021

GMZ550-552-557-570-572-577-151200-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
950 PM CDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 
  to 7 ft.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ555-575-151200-
/O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
950 PM CDT Tue Sep 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
WEDNESDAY...

* WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 
  to 7 ft.

* WHERE...Coastal Waters from Boothville LA to Southwest Pass of 
  the Mississippi River out 20 nm and Coastal Waters from Stake 
  Island LA to Southwest Pass of the Mississippi River from 20 
  to 60 nm.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
413 
WHUS74 KLIX 150902
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
402 AM CDT Wed Sep 15 2021

GMZ550-552-557-570-572-577-151200-
/O.CON.KLIX.SC.Y.0037.000000T0000Z-210915T1200Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
402 AM CDT Wed Sep 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 
  to 7 ft.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ555-575-151200-
/O.CON.KLIX.SC.Y.0038.000000T0000Z-210915T1200Z/
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
402 AM CDT Wed Sep 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...Southeast winds 20 kt with gusts up to 30 kt and seas 5 
  to 7 ft.

* WHERE...Coastal Waters from Boothville LA to Southwest Pass of 
  the Mississippi River out 20 nm and Coastal Waters from Stake 
  Island LA to Southwest Pass of the Mississippi River from 20 
  to 60 nm.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 12:22 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Sep 11, 12:22 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1222 PM CDT Sat Sep 11 2021

.AVIATION...
VFR conditions will prevail through today. Sh/ts chances will
return to the area tomorrow bringing some lowered ceilings and
visibility restrictions where storms form. /TDB/

&&

.PREV DISCUSSION... /issued 331 AM CDT Sat Sep 11 2021/

SHORT TERM (Today through Monday night) Dry air behind the front
will give the area one more day of much needed nice weather.
Unfortunately, Sunday will be a transition day with deep tropical
moisture moving back to the north bringing scattered to numerous
sh/ts back to the area for several days in waves. A tropical wave
moving through the gulf will provide the deep plume of moisture
while large scale difluence aloft will help all this moisture
broadly lift into the area starting Sunday. Several convective
bursts are expected over the gulf and the first of these could move
inland over our area Sunday morning as the first wave. This should
decay by early evening and successive waves will likely be diurnally
driven until Tuesday when convective bursts will be maintained
during the overnight hours.

Long Term (Tuesday through Friday)...

High pressure will continue to slide east as it will dominate the
southeast and mid-Atlantic states on Monday. A wet and unsettled
pattern will continue to unfold as deep tropical moisture streams up
out of the SW gulf and into SE TX/Louisiana through the entire
period. A tropical wave will move northward potentially developing
some sort of a tropical low or depression early next week. The track
of the low is expected to be well to the west possibly making
landfall somewhere along the Texas coast between Corpus Christi and
Galveston on Tuesday. Due to the low being unorganized...it will
produce a large area of open wave moisture. This will continue to
bring abundant rainfall across all of southern LA with the heaviest
rainfall most likely occuring along portions of SW and south central
LA on Tuesday afternoon through Wednesday. PW values will be well
over 2 inches through much of the period getting as high as 2.25
inches on Tuesday and Wednesday. Upper level ridging will continue
over the high plains and eastern Rockies though mid-week as the
Bermuda high pressure continues off the eastern seaboard as well.
Meanwhile...a shortwave trough will bring a frontal boundary through
the upper Mississippi River Valley on Wednesday. Trough/front will
lift out and through the Ohio Valley and northeast on Wednesday
absorbing the remnant low of whatever develops beforehand. Flow will
continue to be southwesterly as stubborn blocking high remains to
our east. Multiple impulses of tropical moisture will continue to
bring a wet pattern through the remainder of the forecast period.

AVIATION...

VFR conditions will prevail through the forecast as the terminals
will remain SKC.

MARINE...

E winds will become SE later today. Wind speeds should remain the
same as currently advertised around 10-15kt. These winds should be
the predominant condition through the majority of the upcoming week.
Deep tropical moisture will begin to move back over the waters later
today into Sunday bringing a lot more sh/ts activity. Thunderstorms
will be capable of bringing rapidly higher winds and seas. There is
a chance of a tropical cyclone developing over the deep south gulf
or west gulf. If this system does not develop, sh/ts will still
provide very windy conditions at times. If the system does develop,
it could cause higher sea conditons due to the introduction of a
swell.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  66  87  70  82 /   0  40  20  70
BTR  67  86  71  82 /   0  60  30  80
ASD  71  87  73  85 /   0  60  30  70
MSY  76  89  77  87 /  10  70  40  80
GPT  73  86  74  86 /   0  50  20  60
PQL  71  87  72  86 /   0  50  20  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.